Document Detail


Ricin poisoning causing death after ingestion of herbal medicine.
MedLine Citation:
PMID:  22588447     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Ricin intoxication is a fatal and an uncommon medical condition. We report a case of ricin poisoning in a 42-year-old Saudi male patient who ingested a herbal medicine mixture containing ricin bean powder, after which he presented with gastrointestinal symptoms followed by gastrointestinal bleeding and hypotension. The patient then passed into a state of shock with respiratory failure followed by cardiac arrest and death. Public health awareness of self-prescribed herbal medications is necessary.
Authors:
Abdullah S Assiri
Related Documents :
2004797 - Medication induced esophageal injury.
7494717 - The body image in health and disease: exploring patients' maps of body and self.
1936717 - Rapid assessment of literacy levels of adult primary care patients.
9822077 - Medical management of obesity.
18952947 - Effects of a pharmacist-to-dose computerized request on promptness of antimicrobial the...
24025467 - Using evidence to improve satisfaction with medication side-effects education on a neur...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Annals of Saudi medicine     Volume:  32     ISSN:  0975-4466     ISO Abbreviation:  Ann Saudi Med     Publication Date:  2012 May 
Date Detail:
Created Date:  2012-05-16     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  8507355     Medline TA:  Ann Saudi Med     Country:  India    
Other Details:
Languages:  eng     Pagination:  315-7     Citation Subset:  IM    
Affiliation:
Abdullah.S. Assiri Vice Dean College Of Medicine, College of Medicine, King Khalid University, Abha, PO Box 641, Postal Code - 61421, Saudi Arabia M: +966504745956 aassiri@yahoo.com.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  First case report of chronic pulmonary lung disease caused by Mycobacterium abscessus in two immunoc...
Next Document:  Diffuse skin hyperpigmentation in CD30+ lymphoproliferation.